Jump to content





Really Weird Thing That I Think Is A Side Effect From Accutane

Posted by Graciemeow, 14 March 2012 · 259 views

okay.............i've noticed something. and i want to know if anyone else has experienced this on accutane. my nose is really runny ALLL TTHEE TIMEE.
its so annoying. it's never usually like this and at first i thought i just got a cold cos i started med in december and i did actually get a cold in jan....but by feb i was like wtf why am i still not over this. and now its like.......... definatly must be accutane. its worse in like warm places (so like work) and im constantly sniffing. anyone else ever had/had this ??




yes i am in middle of my second month and it happens to me all the time, i hope it goes away soon
well im nearly onto my fourth month and it has got a little better but still gets bad in warm weather.
I used to get this, my worse side-effect to be honest. It was more of a joint effort from my nose and upper lip, the 'wet war' I used to call it. Now that I've finished accutane I'm experiencing the complete opposite, with my nose being blocked/feeling crusted and irritated (especially in the morning).
Ya, I have had the same problem actually....the loss of oil is probably messing with our mucus membranes....hahaha gah that sounded nerdy! This might feel like TMI, but mine is really thin, like water. I usually notice it if I'm bending over to grab something...it just drips like water. Kinda weird, but can't say it's horribly obnoxious compared to those bloody cysts!
mine is exactly the same, like water dripping outta my nose. how are you getting on?? do you get cysts quite alot? i got one massive one on my cheek that took literally 3 weeks to start going down but other than that no more.

October 2014

S M T W T F S
   1234
567891011
12131415161718
192021222324 25
262728293031 

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors

Twitter